Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 42, NWS North Platte, NE

April 19, 2005McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 19, 2005, 9:42 PM CDT for McPherson County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2005, 9:42 PM CDT (02:42 UTC)
Expired
Apr 19, 2005, 10:30 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County McPherson County, NE

The radar

The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:30 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 19, 9:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 200242
SVRLBF
NEC117-200330-
/O.NEW.KLBF.SV.W.0042.050420T0242Z-050420T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT TUE APR 19 2005

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA

* UNTIL 1030 PM CDT

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 16 MILES SOUTHWEST OF TRYON...AND MOVING EAST AT
  20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF TRYON BY 1020 PM CDT
  6 MILES SOUTHWEST OF RINGGOLD BY 1030 PM CDT

LAT...LON 4142 10139 4142 10073 4172 10075 4166 10115

$$

KAR
2 follow-up statements
000 
WWUS53 KLBF 200322
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT TUE APR 19 2005

NEC117-200330-
/O.CON.KLBF.SV.W.0042.000000T0000Z-050420T0330Z/
MCPHERSON NE-
1021 PM CDT TUE APR 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
MCPHERSON COUNTY...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF TRYON...MOVING EAST AT 
20 MPH.

AT THE SAME TIME...ANOTHER POTENTIALLY SEVERE STORM WILL MOVE ACROSS 
EXTREME NORTHEASTERN MCPHERSON COUNTY THROUGH 1030 PM CDT.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTHWEST OF TRYON BY 1030 PM CDT

LAT...LON 4142 10139 4142 10073 4172 10075 4166 10115

$$

BUTTLER
000 
WWUS53 KLBF 200330 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT TUE APR 19 2005

NEC117-200339-
/O.EXP.KLBF.SV.W.0042.000000T0000Z-050420T0330Z/
MCPHERSON NE-
1029 PM CDT TUE APR 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY EXPIRES AT
1030 PM CDT...

THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY HAS BEEN 
ALLOWED TO EXPIRE. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE 
OVERNIGHT HOURS. AT THIS TIME NO ADDITIONAL SEVERE WEATHER IS 
EXPECTED.

IF SEVERE WEATHER WAS OBSERVED...CONTACT LOCAL LAW ENFORCEMENT AND 
HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH 
PLATTE. 

LAT...LON 4142 10139 4142 10073 4172 10075 4166 10115

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:43 PM CDT, 6 hours 59 minutes earlier.

Area forecast discussion, Apr 19, 2:43 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT TUE APR 19 2005

...FOCUS REMAINS SEVERE WX TODAY AND TOMORROW...

.DISCUSSION...
H5 LOW WILL CONTINUE TO PROGRESS TO THE NORTHEAST TODAY AND MODEL
CONSENSUS BRINGS FEATURE INTO N WI BY 00Z. BEHIND THIS SYSTEM
RIDGING BUILDS IN AHEAD OF STRONG UPPER LOW OVER E NV. THIS FEATURE
IS CUTOFF FROM BOTH THE NORTHERN AND SOUTHERN JET...AND WILL MEANDER
IN THE WESTERN CONUS THROUGH THE FCST PERIOD. NAM/GFS BREAK OFF A
PIECE OF THIS WHICH GETS CAUGHT UP IN THE NORTHERN JET AND CLEARS
THE CWA THURS NIGHT RESULTING IN DRIER NW FLOW...AND POSSIBLY AN END
TO MORNING FG AND STRATUS. WITH DAYTIME HEATING IN NW FLOW...FCST MAY
HAVE TO LOOK FOR ISO T WITH FLOW OFF BLACK HILLS IN THE EXTENDED...
BUT GENERALLY DRY WEEKEND EXPECTED. FURTHER DOWN THE LINE...GFS
ATTEMPTS TO BRING PRECIP CHANCES...MAYBE TSRA FOLLOWED BY A COLD
RAIN...INTO THE CWA IN THE MON THRU TUES TIME PERIOD...AS
SUBTROPICAL JET TAPS INTO CYCLONIC FLOW OVER THE PACIFIC AND
NEGATIVELY TILTED UPPER TROUGH DEVELOPS OVER NE CONUS. H3 JET THEN
DIVES S THROUGH THE HIGH PLAINS TUES AND PHASES WITH THE
SUBTROPICAL JET OVER THE SE CONUS. THIS SOLUTION SOMEWHAT IN DOUBT
AS CONFIDENCE IN ANY MODEL SOLUTION NOT HIGH WITH REGARD TO SPECIFICS
OF BREAKING DOWN BLOCKING PATTERN OVER THE WEST. THEREFORE EXTENDED
LEFT DRY FOR NOW.

FOR TODAY...CU FIELD CURRENTLY DEVELOPING OVER PANHANDLE...WITH
LIGHTNING NOW OVER S WY. AXIS OF INSTABILITY IN THE FORM OF -4
LI/S SPREADING WEST ACROSS THE ENTIRE CWA WITH THE EXCEPTION OF ZONE
004 IN NW. AT 18Z...SFC TROUGH EXTENDS FROM S MN INTO NW KS...BEHIND
THIS CONVERGENT WINDS WITH COLD FRONT DEVELOPING OVER PANHANDLE...20F
DIFFERENCE AT 18Z BETWEEN KLBF AND KCDR. GIVEN LAPS DATA...ETA12
APPEARS A BIT TOO FAR EAST WITH SBCAPE GRADIENT. WITH THIS IN MIND...
BRN WITHIN 25-45 RANGE INDICATE TOR POSSIBILITY WHICH COINCIDES WITH
SBCAPE GRADIENT WHICH OVER 100 MI RANGES FROM 1800 TO 0. THIS ZONE
WILL RUN IN THE S 2/3 OF THE CWA AND WEST OF KLBF INITIALLY...THEN
SLIDE EAST THIS EVENING. 18Z KLBF SOUNDING SHOWS WET BULB ZERO HGT AT
AROUND 6700 FT AGL...WHICH IS FAVORABLE FOR LARGE HAIL. LI -6.6...
BRN 28.4...AND ADJUSTED SBCAPE OF 2487. IR SHOWS OLD OUTFLOW
BOUNDARY FROM STORMS OVER SD RETREATING NORTH. STORMS WILL LIKELY
BECOME MULTICELLULAR OVERNIGHT AS THEY SLOWLY MOVE NORTH AND EAST...
HEAVY RAINFALL IS A POSSIBILITY WITH LOCALIZED 2 INCH AMOUNTS NOT
UNLIKELY ESPECIALLY...IN THE SANDHILLS AND VCTY AND NORTH OF I80.
LOCALLY...2 INCHES AT KLBF IN 2 HRS WILL PRODUCE SOME MINOR STREET
FLOODING.

TOMORROW...CHANCE OF SEVERE AGAIN...BUT WILL WAIT TO SEE HOW
ATMOSPHERE SETTLES AFTER ANY ACTIVITY OVERNIGHT. WOULD EXPECT BEST
CHANCE TO ANALYZE AFTER 12Z DATA TOMORROW...ALTHOUGH THE
EXPECTATION IS THAT HIGHEST THREAT AREA SHOULD TRANSLATE SLIGHTLY
EAST. GFS BRINGS IN LF H3 JET LATE TOMORROW AND TOMORROW NIGHT.

THURS...LOOKS COOLER WITH CAA AND CLOUD COVER. HAVE LOWERED TEMPS
IN THE GRIDS TO BELOW CLIMO.

FRI...NW FLOW AND DRIER...ESPECIALLY AFTERNOON...AS BL
MOISTURE DECREASES THROUGH THE WEEKEND.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

JMC
Hazardous weather outlook, Apr 19, 3:46 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT TUE APR 19 2005

NEZ004>010-022>029-035>038-056>059-069>071-094-201100-
ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE-
EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE-
HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE-
LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE-
WESTERN CHERRY NE-WHEELER NE-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS...
GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...
NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER...
SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE
346 PM CDT TUE APR 19 2005

...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHWESTERN AND
PORTIONS OF NORTH CENTRAL AND SOUTHWEST NEBRASKA THROUGH 10 PM CDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA TONIGHT. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE
AND A FRONTAL BOUNDARY EXTENDING FROM NORTHEAST COLORADO...INTO
CENTRAL NEBRASKA WILL PROVIDE FAVORABLE CONDITIONS FOR SEVERE
THUNDERSTORMS TO DEVELOP. AT THIS TIME...WITH DECENT LOW TO MID LEVEL
SHEAR PRESENT...THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE
HAIL. HOWEVER...SHEAR WILL BE STRONG ENOUGH THIS EVENING OVER
SOUTHERN PORTIONS OF THE OUTLOOK AREA TO SUPPORT ISOLATED TORNADOES.
THE AREA OF GREATEST CONCERN FOR TORNADOES IS SOUTH OF A LINE FROM
OSHKOSH...TO THEDFORD...TO TAYLOR. NORTH OF THIS LINE...THE THREAT
FOR TORNADOES WILL BE DIMINISHED SOMEWHAT...HOWEVER THE THREAT FOR
LARGE HAIL WILL EXIST. HEAVY RAIN IS ALSO POSSIBLE WITH THE
THUNDERSTORMS THAT DEVELOP...AND WILL POSE A THREAT TO POTENTIALLY
ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE ACROSS MOST OF THE
OUTLOOK AREA ON WEDNESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS
EXISTS SOUTH OF A LINE FROM HAY SPRINGS TO BARTLETT. A SURFACE
FRONTAL BOUNDARY WILL PUSH SOUTH INTO FAR SOUTHERN NEBRASKA ON
TUESDAY NIGHT. BY WEDNESDAY AFTERNOON...THIS BOUNDARY WILL SERVE AS
THE FOCUS FOR SEVERE THUNDERSTORMS. WITH THE SURFACE BOUNDARY SOUTH
OF THE OUTLOOK AREA...THE MAIN SEVERE WEATHER THREAT WILL BE FROM
LARGE HAIL. HOWEVER...IF THE SURFACE BOUNDARY BECOMES ESTABLISHED
ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA...THE THREAT FOR AN
ISOLATED TORNADO WILL EXIST ALONG AND JUST NORTH OF THIS BOUNDARY.

ON THURSDAY AND THURSDAY NIGHT...ANOTHER ROUND OF THUNDERSTORMS IS
POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...NO SEVERE
WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL SHOULD BE PREPARED
FOR ACTIVATION THIS EVENING.

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY AFTERNOON AND EVENING
AS WELL.

MASEK

In the hours before

Local storm report, Apr 19, 7:53 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             7 SSW BINGHAM           41.92N 102.11W
04/19/2005  0.75 INCH        GARDEN             NE   PUBLIC

            PENNY SIZED HAIL REPORTED COVERING GROUND.

&&

JSWEET
Local storm report, Apr 19, 8:04 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             8 N HYANNIS             42.12N 101.76W
04/19/2005  1.25 INCH        CHERRY             NE   PUBLIC

            DIME TO HALF DOLLAR SIZED HAIL REPORTED COVERING THE
            GROUND.

&&

JSWEET
Local storm report, Apr 19, 8:11 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             10 NW ARTHUR            41.67N 101.83W
04/19/2005  2.75 INCH        ARTHUR             NE   PUBLIC

            GOLF TO BASEBALL SIZED HAIL REPORTED COVERING THE GROUND.

&&

JSWEET
Local storm report, Apr 19, 8:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             8 N ARTHUR              41.69N 101.69W
04/19/2005  1.00 INCH        ARTHUR             NE   PUBLIC

&&

JSWEET
Local storm report, Apr 19, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             9 WSW MULLEN            41.99N 101.20W
04/19/2005  0.88 INCH        HOOKER             NE   PUBLIC

            NICKLE SIZE HAIL REPORTED WSW OF MULLEN NOT COVERING THE
            GROUND.

&&

JSWEET
Local storm report, Apr 19, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT TUE APR 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             BARTLETT                41.88N 98.55W
04/19/2005  1.75 INCH        WHEELER            NE   LAW ENFORCEMENT

            GOLFBALL AND POSSIBLY LARGER HAIL REPORTED AT BARTLETT AT
            930 CDT.

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:00 PM CDTSevere Thunderstorm WarningLBFGarden, Grant30 min
Apr 19, 7:27 PM CDTSevere Thunderstorm WarningLBFGrant63 min
Apr 19, 7:28 PM CDTSevere Thunderstorm WarningLBFGarden62 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningLBFCherry62 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningLBFArthur58 min
Apr 19, 8:09 PM CDTTornado WarningLBFCherry51 min
Apr 19, 8:28 PM CDTSevere Thunderstorm WarningLBFGrant32 min
Apr 19, 8:51 PM CDTSevere Thunderstorm WarningLBFHooker54 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningLBFGrant30 min
Apr 19, 9:03 PM CDTSevere Thunderstorm WarningLBFMcPherson42 min
Apr 19, 9:04 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Apr 19, 9:12 PM CDTSevere Thunderstorm WarningLBFWheeler48 min
Apr 19, 9:26 PM CDTSevere Thunderstorm WarningLBFKeith34 min
Apr 19, 9:35 PM CDTSevere Thunderstorm WarningLBFThomas25 min
Apr 19, 9:42 PM CDTSevere Thunderstorm WarningLBFHooker33 min
Apr 19, 9:49 PM CDTSevere Thunderstorm WarningLBFLincoln41 min
Apr 19, 9:52 PM CDTSevere Thunderstorm WarningLBFThomas54 min
Apr 19, 9:55 PM CDTSevere Thunderstorm WarningLBFWheeler50 min
Apr 19, 9:59 PM CDTSevere Thunderstorm WarningLBFKeith31 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Apr 19, 10:29 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Apr 19, 10:37 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Apr 19, 10:43 PM CDTSevere Thunderstorm WarningLBFWheeler47 min
Apr 19, 10:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Apr 19, 11:00 PM CDTFlash Flood WarningLBFWheeler6 hr
Apr 19, 11:05 PM CDTSevere Thunderstorm WarningLBFLogan55 min
Apr 19, 11:12 PM CDTSevere Thunderstorm WarningLBFLincoln48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.